Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 367, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 11, 2007, 4:28 PM CDT for Hunt County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 4:28 PM CDT (21:28 UTC)
- Expired
- Jul 11, 2007, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:51 PM CDT | FLASH FLOOD | Caddo Mills, TX | NEARLY A FOOT OF WATER COVERING SOME ROADS IN DOWNTOWN CADDO MILLS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 112129
FFWFWD
TXC231-120030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT WED JUL 11 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE WARNED AREA. THE
STORMS WERE MOVING LITTLE...AND MAY PRODUCE RAINFALL IN EXCESS OF
TWO INCHES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3320 9627 3311 9628 3321 9586 3332 9587
3333 9609
$$5 follow-up statements
000
WGUS74 KFWD 112147
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT WED JUL 11 2007
TXC231-120030-
HUNT TX-
445 PM CDT WED JUL 11 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHERN HUNT COUNTY...
AT 445 PM CDT...SEVERAL THUNDERSTORMS CONTINUE OVER THE NORTHERN
HALF OF THE COUNTY. RADAR ESTIMATES UP TO TWO INCHES HAS FALLEN
BETWEEN WAGNER AND FLOYD...AND UP TO 1 AND 1/2 INCH NEAR WHITE
ROCK.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3320 9627 3311 9628 3321 9586 3332 9587
3333 9609
$$000
WGUS74 KFWD 112232
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT WED JUL 11 2007
TXC231-120030-
HUNT TX-
531 PM CDT WED JUL 11 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHERN HUNT COUNTY...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE
THUNDERSTORMS WITH HEAVY RAINFALL ARE WEAKENING AND MOVING SOUTH
OUT OF THE WARNED AREA. THE THREAT OF FLASH FLOODING WILL CONTINUE
FOR ABOUT ONE MORE HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE AND
AREAS NORTH OF FLOYD AND 4 MILES SOUTH OF WOLFE CITY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3320 9627 3311 9628 3321 9586 3332 9587
3333 9609
$$000
WGUS74 KFWD 112237
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT WED JUL 11 2007
TXC231-120030-
HUNT TX-
536 PM CDT WED JUL 11 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
CENTRAL HUNT COUNTY...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA...ESPECIALLY AROUND CADDO MILLS WHERE MAJOR STREET FLOODING HAS
BEEN.
REPORTED WITHIN THE CITY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENVILLE...
COMMERCE...CAMPBELL AND CADDO MILLS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3320 9627 3292 9628 3309 9587 3332 9587
3333 9609
$$000
WGUS74 KFWD 112336
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT WED JUL 11 2007
TXC231-120030-
HUNT TX-
633 PM CDT WED JUL 11 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
CENTRAL HUNT COUNTY...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT LIGHT OT MODERATE RAIN OCCURRING OVER THE WARNED AREA. SOME
OF THE AREA HAS RECEIVED UP TO 2 AND 1/2 INCHES OF RAIN THIS
AFTERNOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3320 9627 3292 9628 3309 9587 3332 9587
3333 9609
$$000
WGUS74 KFWD 120007
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT WED JUL 11 2007
TXC223-120018-
HOPKINS TX-
708 PM CDT WED JUL 11 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM CDT FOR NORTH
CENTRAL HOPKINS COUNTY...
LAT...LON 3330 9565 3319 9562 3325 9536 3336 9545
3334 9559
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:47 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 11, 3:47 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT WED JUL 11 2007 .DISCUSSION...THUNDERSTORMS HAVE ERUPTED ALONG A WEAK FRONTAL BOUNDARY NEAR THE RED RIVER THIS AFTERNOON WITH VERY SLOW MOVEMENT. THESE STORMS SHOULD WEAKEN LATER THIS EVENING WITH LOSS OF HEATING...BUT GIVEN THE INSTABILITY...A MARGINAL SEVERE THREAT FOR DOWNBURST WINDS WILL EXIST. OTHER THREAT WILL BE POTENTIAL FOR FLASH FLOODING WITH THE SLOW MOVEMENT. WEAK BOUNDARY WILL STILL BE AROUND TOMORROW...BUT BEST FOCUS SHOULD BE CONFINED TO THE NORTHEAST COUNTIES BY AFTERNOON AS IT LIFTS NORTHWARD. NW FLOW ALOFT PERSISTS THROUGH THE END OF THE WEEK...WITH AT LEAST A COUPLE OF TSTM COMPLEXES EXPECTED TO DEVELOP IN THE SOUTHERN PLAINS. FLOW ALOFT BEGINS TO AMPLIFY TOMORROW SENDING A FRONT DOWN INTO THE AREA ON FRIDAY. THUNDERSTORM COMPLEX EXPECTED TO BE ONGOING LATE THURSDAY...SO TIMING OF HIGHEST POPS IS TRICKY. CURRENT THINKING IS THAT BEST CHANCES FOR THUNDERSTORMS WILL BE ON FRIDAY AS FRONT SAGS SOUTH...BUT IF STRONG ENOUGH COLD POOL CAN BECOME ESTABLISHED WITH TSTM COMPLEX LATE THURSDAY...IT MAY BE SOONER. MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST WEAKNESS ALOFT INTO EARLY NEXT WEEK. WILL KEEP SOME 20/30 POPS IN THE FORECAST THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 98 78 91 75 / 10 10 10 40 40 WACO, TX 76 98 76 94 74 / 10 10 10 20 30 PARIS, TX 73 93 73 90 72 / 30 20 30 50 40 DENTON, TX 75 96 76 91 73 / 20 10 20 50 40 MCKINNEY, TX 72 96 75 90 73 / 20 10 20 50 40 DALLAS, TX 78 97 79 91 75 / 10 10 10 40 40 TERRELL, TX 75 96 74 91 74 / 10 10 10 40 40 CORSICANA, TX 75 97 75 93 75 / 10 10 10 30 30 TEMPLE, TX 75 95 76 94 75 / 10 10 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && DUNN
Hazardous weather outlook, Jul 11, 2:55 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CDT WED JUL 11 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-122000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 255 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT HIGH INSTABILITY NORTH OF INTERSTATE 20 WILL LEND TO A POTENTIAL FOR BRIEF SEVERE STORMS CONTAINING HAIL TO THE SIZE OF NICKELS AND DAMAGING WINDS TO 60 MPH THROUGH SUNSET. THUNDERSTORMS WILL GENERALLY BE ISOLATED IN NATURE...WITH BEST CHANCES ACROSS THE IMMEDIATE RED RIVER VALLEY VICINITY. VERY ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. HOWEVER...MOST ACTIVITY WILL NON-SEVERE WITH GUSTY WINDS TO 45 MPH...LOCALIZED VERY HEAVY RAINFALL...FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NEAR THE RED RIVER. ISOLATED SEVERE STORMS WITH DAMAGING MICROBURST WINDS CANT BE RULED OUT IN THE AFTERNOON AND EVENING HOURS...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT...ESPECIALLY NORTH OF INTERSTATE 20 AS A COLD FRONT MOVES ACROSS THE RED RIVER. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON AND EVENING FROM SUNDAY THROUGH TUESDAY...AS A UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY STALLS OVER THE REGION. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARD EACH DAY. IN ADDITION...HEAT INDEX VALUES WILL BE NEAR 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING NORTH OF INTERSTATE 20. 05/
In the hours before
Special weather statement, Jul 11, 1:51 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT WED JUL 11 2007 TXZ091-111915- MONTAGUE TX- 151 PM CDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MONTAGUE COUNTY AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BOWIE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...ST. JO AND FORESTBURG. FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL... PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3370 9789 3344 9786 3346 9749 3378 9749
Special weather statement, Jul 11, 3:08 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT WED JUL 11 2007
TXZ093>095-106-112030-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
308 PM CDT WED JUL 11 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
GRAYSON COUNTY
DELTA COUNTY
LAMAR COUNTY
AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY STRONG THUNDERSTORMS BREWING ALONG THE RED RIVER COUNTIES.
MOST OF THE STORMS ARE NOT MOVING VERY MUCH...THUS MINOR FLOODING IS
POSSIBLE. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL
UP TO 1/2 INCH AND STRONG WINDS TO 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BELLS...BLOSSOM...
BONHAM...COLLINSVILLE...COOPER...DENISON...DEPORT...DODD CITY...
DORCHESTER...ECTOR...GUNTER...HONEY GROVE...HOWE...KNOLLWOOD...
PARIS...POTTSBORO...SAVOY...SHERMAN...TOM BEAN...WHITESBORO...
WHITEWRIGHT...HENDRIX...EISENHOWER STATE PARK...BONHAM STATE PARK AND
COOPER LAKE PARK DOCTORS CREEK.
LAT...LON 3343 9694 3343 9638 3336 9636 3343 9585
3329 9581 3342 9529 3398 9530 3392 9692Special weather statement, Jul 11, 4:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 411 PM CDT WED JUL 11 2007 TXZ105-112145- HUNT TX- 411 PM CDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HUNT COUNTY AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF GREENVILLE...MOVING NORTHEAST AT 10 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3320 9630 3309 9624 3318 9600 3331 9606
Special weather statement, Jul 11, 4:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 420 PM CDT WED JUL 11 2007 TXZ104-112145- COLLIN TX- 420 PM CDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL COLLIN COUNTY AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES EAST OF MCKINNEY...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FAIRVIEW...FARMERSVILLE... LOWRY CROSSING AND PRINCETON. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3332 9667 3314 9666 3312 9627 3334 9627
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:21 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| Jul 10, 7:21 PM CDT | River Flood Warning | FWD | Collin | 14 hr |
| Jul 10, 7:53 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 11, 10:01 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Jul 11, 10:01 AM CDT | River Flood Warning | FWD | Dallas | 59 hr |
| Jul 11, 1:51 PM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Jul 11, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 34 min |
| Jul 11, 3:08 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Grayson, Lamar | 22 min |
| Jul 11, 3:24 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 36 min |
| Jul 11, 3:30 PM CDT | Flash Flood Warning | FWD | Cooke, Delta, Fannin, Grayson, Lamar | 3 hr |
| Jul 11, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 52 min |
| Jul 11, 4:11 PM CDT | Special Weather Statement | FWD | Hunt | 34 min |
| Jul 11, 4:20 PM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jul 11, 4:48 PM CDT | Special Weather Statement | FWD | Denton | 27 min |
| Jul 11, 5:14 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jul 11, 5:15 PM CDT | Flash Flood Warning | FWD | Hopkins | 2 hr |
| Jul 11, 5:22 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 11, 5:26 PM CDT | Special Weather Statement | FWD | Denton | 34 min |
| Jul 11, 6:10 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 11, 6:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.